当前位置: 网站首页 > 科研成果 > 学术论著 > 正文
2012年度发表论文
发布日期:2015-09-18
序号 作者 题目 刊物名称及年卷期页
1 戴求亿  The Mean Curvature Measure European Mathematical Society 2012 Soc. 14, 779–800
2 邓汉元 Wiener Indices Of Spiro And Polyphenyl Hexagonal Chains Mathematical And Computer Modelling 55(2012)634-644.
3 邓汉元* A Sharp Lower Bound Of Index Of The Cacti With Perfect Mathings Ars Combinatoria 2012. Vol.107,Pp:17-32
4 邓汉元* The Sum-Balaban Index Of A Class Of Dendrimers   J. Comput. Theor. Nanosci. 9 (2012) 1667-1669
5 邓汉元* Kirchhoff Index Of The Nanostar Dendrimer Ns[N] Optoelectron. Adv. Mater. - Rapid Commun. 6(1-2) (2012)206-208
6 邓汉元* The Characterization Of Trees With The Smaller Wiener Polarity Indices Utilitas Math. 7(2012) 183-190.
7 邓迎春* The Cerber-Shiu Discounted Penalty Function In A Delayed Renewal Risk Model With Multi-Layer Dividend Strategy Statistics & Probability Letters 2012,5,:1648-1656
8 郭晋云 Coverings And Truncations Of Graded Selfinjective Algebras Journal Of Algebra 2012.2.V.355.11.9-34
9 何海洋 Nonlinear Schr¨Odinger Equations With Sign-Changing Potential Advanced Nonlinear Studies 12 (2012), 237–253
10 侯耀平(1) Some Results On Graphs With Exactly Two Main Eigenvalues,   Appl. Math. Lett.2012. 25:1274--1278.
11 侯耀平*  A Class Of Unicyclic Graphs Determined By Their Laplacian Spectrum,  Electronic Journal Linear Algebra. 23 375--386,2012.
12 侯耀平*  Bicyclic  Digraphs With Extremal  Skew Energy  Electronic Journal Linear Algebra. 23:340--355,2012
13 侯耀平*  On The  Minimum Rank Of  Third Power Of A Starlike Tree,  Linear Algebra And Its Applications436:4503--4511,2012.
14 黄曼子 Decomposition Properties Of John Domains In Normed Vector Spaces J. Math. Anal. Appl. 388 (2012), No. 1, 191–197
15 李建利* An Almost Periodic Solution For An Impulsive Two-Species Logarithmic Population Model With Time-Varying Delay Mathematical And Computer Modelling 55 (2012) 1963–1968
16 李建利等 Existence Of Three Solutions To Impulsive Differential Equations J.Integral Equations And Appl 24(2)(2012)1-9.
17 李雪梅等  Quasi-Periodic Solutions For Perturbed Autonomous Delay Differential Equations Journal Of Differential Equations252 (2012) 3752–3796
18 刘万荣等 Semiparametric Estimation For Weighted Average Derivatives With Responses Missing At Random Journal Of Statistical Planning And Inference 2012, 142, 347-357
19 罗治国(1) Subharmonic Solutions With Prescribed Minimal Period For Some Second-Order Impulsive Differential Equations Nonlinear Analysis75 (2012) 2249–2255
20 罗治国* Multiplicity Of Solutions For Nonlinear Second Order Impulsive Differential Equations With Linear Derivative Dependence Via Variational Commun Nonlinear Sci Numer Simulat, 17 (2012) 426–432.
21 罗治国等 A Necessary And Sufficient Condition For The Existence Of Symmetric Positive Solutions Of Higher-Order Boundary Value Problems Applied Mathematics Letters 25(2012):862-868
22 施咸亮* On Parseval Super-Frame Wavelets Appl. Math. J. Chinese Univ. 2012, 27(2): 192-204
23 施咸亮* Parseval Frame Wavelet Multipliers In L2(Rd) Chinese Annals Of Mathematics, Series B33(6)(2012),949-960
24 施咸亮等 Applications Of Conjugate Operators To Determination Of Jumps For Functions Acta Math. Hungar. 134 (4) (2012), 439–451
25 史应光 On Generalized Christoffel Functions Acta Mathematica Hungarica 2012,135,3,213-228
26 史应光 Convergence Of Gaussian Quadrature Formulas For Power Orthogonal Polynomials Chinese Annals Of Mathematics, Series B 2012, 33B,5,751--766
27 史应光* The Zeros Of Orthogonal Polynomials For  Jacobi-Exponential Weights Abstract And Applied Analysisvolume 2012, Article Id 386359, 17 Pages
28 王仙桃 On Certain Classes Of Biharmonic Mappings Defined By Convolution Abstract And Applied Analysis,2012
29 王仙桃 Landau'S Theorem For P-Harmonic Mappings In Several Variables Annales Polonici Mathematici 2012, 103, 67-87
30 王仙桃 Landau’S Theorem For Log-P-Harmonic Mappings Applied Mathematics And Computation 2012, 218, 4806–4812
31 王仙桃 Landau–Bloch Constants For Functions In Α-Bloch Spaces And Hardy Spaces Complex Anal. Oper. Theory 2012, 6, 1025–1036
32 王仙桃 Equivalent Moduli Of Continui- Ty, Bloch’S Theorem For Pluriharmonic Mappings In B^N Proc. Indian Acad. Sci. (Math. Sci.),2012
33 王仙桃(*) Integral Means And Coefficient Estimates On Planar Harmonic Mappings  Ann. Acad. Sci. Fenn. Math. 2012, 37, 1, 69–79
34 王仙桃(*) Subordination Of P-Harmonic Mappings  Bull. Belg. Math. Soc. Simon Stevin 2012, 19, 1, 47–61
35 王仙桃(*) The Starlikeness, Convexity, Covering Theorem And Extreme Points Of P-Harmonic Mappings  Bull. Iranian Math. Soc. 2012, 38, 3, 581–596
36 谢资清 On Finding Multiple Solutions To A Singularly Perturbed Neumann Problem Siam J. Sci. Comput.2012 Vol. 34, No. 1, Pp. A395–A420
37 徐大 Weighted L1 Paley-Wiener Theorem, With Applications To Stability Of The Linear Multi-Step Methods For Volterra Equations In Hilbert Spaces J. Math. Anal. Appl. 389(2012),1006-1019.
38 徐大* Quasi Wavelet Based Numerical Method For A Class Of Partial Integro-Differential Equation Appl. Math. Comput. 218(2012),11842-11850.
39 徐大* Uniform L1 Error Bounds For Semi-Discrete Finite Element Solutions Of Evolutionary Integral Equations Applications Of Mathematics144-162,2012
40 徐大* A Compact Difference Scheme For An Evolution Equation With A Weakly Singular Kernel Numer. Math. Theor. Meth. Appl. Vol.5,No.4,Pp.559-572,2012